# SDR UIEA2021121402457

- Difficulty date: December 17, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 94,493 hours, 20,169 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

# 2 ENG.  NACELLE  STRUT  SEVERALS  SCREWS   MISSING IN ACCESS   PNLS.( INSTALLED  MISSING  FASTENERS  AT # 2 ENG. NACELLE STRUT ACCESS PANELS IAW B767-300 SRM 51-40-02. )
